# SDR IPXA3M76944

- Difficulty date: January 25, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 42,924 hours, 9,894 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E INTERIOR STIFFENER CRACKED NEAR STA XOS667.  REPAIRED RT WING FIXED L/E INTERNAL STIFFENER BETWEEN XOS667-672 IAW SRM 57-40-03, REPAIR 2, FIG 202.
